On the absolute summability factors of Fourier series

Leindler, László: On the absolute summability factors of Fourier series. Acta scientiarum mathematicarum, (28) 3-4. pp. 323-336. (1967)

[img] Cikk, tanulmány, mű

Download (777kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 3-4
Page Range: pp. 323-336
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 336. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14169

Actions (login required)

View Item View Item